# SDR MASA200500444

- Difficulty date: June 5, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 324 hours, 237 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning System
- Condition: Activated
- Location: Configuration
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6445 - PHX - AIRCRAFT RTG WITH CONFIG WARNING MESSAGE ON TAKEOFF ROLL.  MX TROUBLESHOT AND COULD NOT DUPLICATE THE PROBLEM.
